# SDR R61A20191115250

- Difficulty date: October 31, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK*** CORROSION LOCATED ON SEAT TRACK RBL 11 AT FRAME 19+2. REPLACED SEAT TRACK AT RBL 11 AT FRAME 19+2 IAW SRM 51-41-01, 51-43-03, AND 51-43-04. ***AIRCRAFT REMAINS IN HEAVY CHECK***
